Clarityn (Loratadine)

Clarityn (Loratadine) is an antihistamine medicine that relieves the symptoms of hay fever or other upper respiratory allergies. You can use it alone or with other medications. Claritin is a non-drowsy antihistamine. It contains the active ingredient Loratadine 10 mg.
Picture of Clarityn (Loratadine)
Picture of Clarityn (Loratadine)
Picture of Clarityn (Loratadine)
Picture of Clarityn (Loratadine)
Images for illustrative purposes only

Clarityn (Loratadine)

Clarityn (Loratadine) is an antihistamine medicine that relieves the symptoms of hay fever or other upper respiratory allergies. You can use it alone or with other medications. Claritin is a non-drowsy antihistamine. It contains the active ingredient Loratadine 10 mg.


Brand:
Strength:
Packing:
Convenient
Swift
Confidential
Authentic

Clarityn Allergy Tablets can help relieve allergic symptoms due to hay fever and other airborne allergies such as dust mites and pet allergies. Clarityn is an effective remedy for allergic reactions, including allergic skin conditions such as rash, itching, and urticaria (hives). Clarityn belongs to a group of medicines known as non-drowsy antihistamines. It means that Clarityn provides effective relief from allergies without making you drowsy.

Clarityn Tablets are antihistamine medications used to treat allergy symptoms. When your body reacts to triggers such as pollen, pet hair or dust mites, it releases a natural substance known as histamine. Histamine induces reactions such as runny nose, sneezing, itchy, watery eyes, itchy throat, or nose.

Clarityn restricts histamine production in your body to relieve the symptoms of allergy without making you drowsy. This medication is used to treat allergy symptoms in adults and children above two years of age who weigh more than 30kgs. Clarityn is also effective for reducing allergic skin reactions such as rash, itching, and urticaria.

When your body detects the presence of allergic substances such as dust mites, pollen, pet hair, or any other allergen – it reacts by triggering allergic reactions. A naturally occurring substance known as histamine is released into your body. Histamine is responsible for your allergy symptoms such as allergic rhinitis (hay fever), runny nose, sneezing, watery eyes, itchy throat, or nose.

The active ingredient in Clarityn Tablets is called Loratadine. Loratadine is a non-sedating antihistamine medication. Clarityn works by preventing the receptors of histamine in your body, thus relieving your symptoms. Timely administration of Clarityn can offer relief from allergy symptoms, including allergic skin reactions such as itchiness, rash, or urticaria (hives).

Clarityn Allergy Tablets are an effective medication to relieve allergies, such as hay fever and chronic rhinitis. There are various benefits of taking Clarityn. Some of them are listed below:

  • Clarityn offers relief from the allergic symptoms
  • This medication works effectively to treat various allergic reactions.
  • Clarityn is a non-drowsy antihistamine medication. It cures your allergy symptoms without making you sleepy. You can conveniently take this medicine if your symptoms are triggered at work or at any other time of the day.

Clarityn is easy to eat, non-sedating antihistamine medicine recommended to treat allergic rhinitis and other allergy symptoms. Talk to your doctor or pharmacist to understand the right way to use Clarityn Allergy Tablets. Follow the instructions for use as given by your doctor. It is also a good idea to read the patient information leaflet given in the pack. Here is usually recommended way to take Clarityn Tablets:

  1. Clarityn Tablets are for oral use.
  2. Take one tablet per day, swallow it whole with a glass of water.
  3. It is preferable to take these tablets in the morning.
  4. Do not chew the tablets.
  5. If you forget a dose, take it as soon as you remember, as long as you are taking only one tablet in twenty-four hours.
  6. Do not take a double dose to make up for the missed dose.
  7. If you or anyone around you has taken an overdose of Clarityn Allergy Tablets, seek immediate medical attention. It is advisable to do so even if you are not feeling any discomfort or reaction.

Clarityn Allergy Relief Tablets should be taken only as per the doctor’s advice. Depending upon why you have been prescribed Clarityn, your doctor will recommend the proper dosage you require. Usually, the recommended Clarityn dosage is:

  • Allergic Rhinitis or Hay Fever
    Clarityn Allergy Tablets for Adults: One 10mg Clarityn Allergy Tablets Tablet per day
    Clarityn Allergy Tablets for Children (2 to 5 years): One 5mg dose of Clarityn Allergy Tablets once a day.
    Clarityn Allergy Tablets for Children (6 years or older): One 10mg dose of Clarityn Allergy Tablets per day.

  • Allergic Skin Reactions or Urticaria
    Clarityn Allergy Tablets for Adults: One 10mg Clarityn Allergy Tablets Tablet per day
    Clarityn Allergy Tablets for Children (2 to 5 years): One 5mg dose of Clarityn Allergy Tablets once a day.
    Clarityn Allergy Tablets for Children (6 years or older): One 10mg dose of Clarityn Allergy Tablets per day.

Medicines and their possible side effects may affect different people in different ways. Just because a side effect is listed here, not every person taking the medication experiences it. However, Clarityn side effects are uncommon, and when seen, they are mild. Here is a list of the most side effects associated with Clarityn:

  • Common Side Effects
    In children – headache, nervousness, and fatigue
    In adults & adolescents - drowsiness

  • Uncommon Side Effects in adults & adolescents
    Headaches
    Increased appetite
    Difficulty in sleeping

  • Rare Side Effects in adults & adolescents
    Feeling sick or nauseous
    Convulsions
    Palpitations
    Dizziness
    Dry mouth
    Increased heartbeat
    Stomach inflammation (gastritis)
    Rash
    Hair loss
    Fatigue
    Abnormal liver function

If you experience any of the above side effects upon taking Clarityn Allergy Tablets, stop taking the medication immediately and consult your doctor.

Clarityn Allergy Tablets are safe for use among adults, adolescents and children above six years. Children who are two to six years in age or weigh less than thirty kgs can use Clarityn Allergy Syrup.

The following people should not use Clarityn Allergy Tablets:

  • Those who are allergic to Loratadine or any other ingredient of Clarityn Allergy Tablets.
  • Children below the age of two years.
  • Those who have mild to severe liver problems.

Discuss the good-to-know information about any prescription medication with your doctor or pharmacist before taking medicine. As a patient, it helps if you have authentic and detailed information about the medicine that has been prescribed to you. Here are some essential facts that all patients must know before taking Clarityn Tablets:

  1. Clarityn can safely be given to all patients above the age of two years. But it is best to consult your doctor before administering any medicine.
  2. If you are pregnant or planning to get pregnant, it is advisable to use locally acting medicines such as nasal sprays for allergies. Consult your doctor before taking Clarityn Allergy Tablets.
  3. If you are breastfeeding, it is not advisable to take Clarityn as small amounts of the medication may pass into the breast milk.
  4. Clarityn Allergy Tablets are non-sedating or non-drowsy antihistamine medication that should not make you feel sleepy. However, some people may still feel drowsy or sleepy upon taking Clarityn. Ensure that the medicine does not have this effect on you before driving, cycling, or operating heavy machinery shortly after taking Clarityn Allergy Tablets.
  5. It is not advisable to drink alcohol with Clarityn. If the medication makes you drowsy, alcohol can increase this effect.
  6. If you are due to get a test for allergies, stop taking Clarityn Allergy Tablets at least three days before the tests. Antihistamine medications can interfere with the results of such tests and result in an incorrect diagnosis.

Clarityn Allergy Tablets are an effective medication for allergic rhinitis and relief from other allergy symptoms. However, Clarityn may or may not be the best choice of allergy medication for you in some cases. If you have any of the medical conditions listed below, doctor’s advice and check-up is recommended before taking Clarityn Allergy Tablets:

  • If you have mild to severe liver problems, your doctor may advise you to take this medicine on alternate days instead of daily.
  • If you have epilepsy or any other condition that causes convulsions, you should check with your doctor before taking Clarityn Tablets.
  • If you are pregnant and suffer from allergies, it may not be advisable to take antihistamine medications such as Clarityn. Your doctor may advise you to stick to local medicines such as nasal sprays. In severe cases of an allergic reaction, pregnant women may be prescribed Loratadine, but only when the benefits outweigh the risks.
  • If you are breastfeeding and suffer from allergies, it may not be advisable to take antihistamine medications such as Clarityn. The medication may pass over to your infant through the breastmilk. Your doctor may advise you to stick to local medicines such as nasal sprays. In severe allergic reactions, pregnant women may take
  • Loratadine but only upon the doctor’s advice.

Some medicines may interfere with Clarityn Tablets and increase the chances of side effects. Inform your doctor about any medicines you are taking or any ongoing treatments before taking Clarityn Tablets. The following medications should not be taken with Clarityn Tablets:

  • Ketoconazole – a medicine used to treat fungal infections
  • Amiodarone – a medicine used to treat irregular heartbeat
  • Erythromycin – antibiotic medicine
  • Midodrine – a medicine used to treat low blood pressure
  • Cimetidine – a medicine for indigestion
  • Ritonavir – a drug for the treatment of HIV
  • Any medication that makes you feel drowsy, makes your mouth dry, or makes it difficult for you to urinate, should not be taken with Clarityn Tablets.
    Some herbal remedies may also interact with Clarityn Tablets to cause side effects.

Store Clarityn Allergy Tablets in a cool, dry place away from direct light sources, preferably below 30 degrees Celsius. Keep all medicines out of sight and reach of children. Do not use the medication if the expiry date is past and find a safe way to dispose of the expired medicine. Do not throw away any medicines via wastewater or household waste. Ask your pharmacist how to throw away medicines you no longer use. These measures will help protect the environment.

You can buy Clarityn Allergy Tablets safely in the UK from MedsNow online pharmacy. Check our website for the Clarityn Tablets price and other details. Place the order for the medication from the convenience of your home. You can also take an online consultation with our doctors or pharmacists before buying the drug. The medication is delivered to your doorstep.

Does Clarityn Make You Drowsy?
No. Clarityn Allergy Tablets are a non-sedating antihistamine medication. Ideally, this medicine should not make you feel drowsy. However, some adults and adolescents have experienced drowsiness as a side effect of Clarityn Allergy Tablets. Medicines and their side effects affect different people differently. If you are experiencing such a side effect due to Clarityn Tablets, then it is advisable to discuss this with your doctor.

How Long Does Clarityn Take to Work?
Within one hour of taking the first dose of Clarityn Allergy Tablets, you should experience relief in your allergy symptoms. The effects of this medication last for twenty-four hours.

Should I Take Clarityn At Night or in the Morning?
Take the Clarityn Allergy Tablets in the morning before you begin your daily work. It is advisable to do so because if you encounter any allergens during the day, taking medicine in advance will keep your allergy symptoms at bay.

Is it OK to Take Clarityn Every day?
Yes. If your allergic rhinitis is triggered as per season, it is best to take one tablet per day until the pollen season passes. If you need to take Clarityn every day for a long time, it is advisable to consult your doctor about it.

Does Clarityn Affect Heart Rate?
Clarityn Allergy Tablets generally don’t affect your heart rate. However, in rare cases, an increased heartbeat rate has been observed as a side effect of taking Clarityn Tablets. If you are experiencing this side effect, then stop taking the medication immediately and consult your doctor.

Can Clarityn Make You Gain Weight?
Antihistamine medications such as Clarityn in small doses is unlikely to cause any weight gain. However, weight gain has been observed as a side effect of the regular use of Clarityn Allergy Tablets. Even if it has not made people gain weight, it has been known to interfere with weight loss efforts. (REF)

Why Us?

To provide high-quality, convenient and reliable care without the awkward explanations
  • 100% Assured Discretion & Confidentiality
  • Direct Access to UK Registered Healthcare Professionals
  • Unlimited, Free Simple Consultations at Your Convenience
  • Treatment Tailored for your Specific Needs
  • Genuine Licensed Medication Dispensed by a UK Registered Pharmacy
  • Fast, Tracked, Discreet Delivery
  • Ongoing Customer Care

Regulated Trusted Compliant

Meet the experts

Our team of UK registered healthcare professionals are here to provide you with ongoing care and support to ensure your specific needs are best met using their extensive experience across a wide range of healthcare specialties.
Superintendent Pharmacist
Krishma Patel

(GPhC Reg: 2061101)

Lead Pharmacist Prescriber
Mohammad Abdel-Aziz

(GPhC Reg: 2086766)

Customer delights

"So many hours saved not standing in lines. Thank you Medsnow!!"

How Can We Help You

Our in-house customer service team are here to provide ongoing support to ensure you have the best experience.